Aceclofenac and paracetamol are non-steroidal anti-inflammatory drug (NSAID) that is generally used to reduce pain and inflammation. The presence of the two most popular and effective medicines makes this drug effective in lowering body temperature as well.
It works on the same principle of inhibiting the enzymes causing inflammation, fever, and pain. Let’s have a look at its uses, dosage, overdose, cautions, side effects, and other aspects.
It is mainly a pain-relieving drug but also has the property of reducing fever due to the presence of paracetamol. Aceclofenac Paracetamol uses include
Osteoarthritis and rheumatoid arthritis pain relief
Pain and inflammation in ankylosing spondylitis.
Take Aceclofenac + Paracetamol as per the doctor’s prescription. It is usually prescribed by the doctor once or twice a day. It is important to leave a gap of 4-6 hours between two doses. Aceclofenac + Paracetamol should be taken with food or milk. If you have acidity problems, then it is better to take an antacid with it.
You should take the medicine at the same time every day. If there is any reaction after taking it, you should immediately consult your doctor.
There could be some common Aceclofenac Paracetamol side effects such as
Nausea and vomiting
Cloudy urine with blood
Allergic skin reactions and skin rash
Usually the side effects go away in some time. But if you find that the symptoms are worsening, you should see your doctor.
Tell your doctor if you have an allergic tendency to the medicine. Even if you are allergic to other medicines, you should discuss them with your doctor.
Alcohol consumption must be avoided as it can cause stomach bleeding.
Pregnant women are not supposed to take Aceclofenac + Paracetamol, more so in the advanced stages of pregnancy. The foetus may develop heart defects, or there may be a delay in birth.
Those with ongoing symptoms or a history of stomach ulcers or bleeding anywhere in the digestive tract must not take this medicine.
Patients who suffer from heart disease, have a liver or kidney problem, or have high blood pressure must take caution.
If you have any pre-existing health conditions, like Asthma, Hypersensitivity, Peptic Ulcers, Stroke, Heart, Liver, or Kidney-related conditions, etc., speak with your doctor.
Breastfeeding women must take care and consume the medicine only after seeking a doctor’s advice.
If you miss a dose of Aceclofenac + Paracetamol, you can take it as and when you remember. If the next dose is due sometime soon, then you should skip the missed dose. Taking a double dose, in any case, to make up for the missed dose is not recommended.
An overdose of Aceclofenac + Paracetamol can cause confusion, chest pain, and other health-related complications. As far as possible, follow the doctor’s instructions and avoid taking double doses of the medicine. If you overdose on Aceclofenac + Paracetamol, you should immediately consult your doctor.
Store Aceclofenac + Paracetamol in a cool, dry place, protected from heat, light, and moisture.
Also, do not put them in a place where children can reach them.
Keep them at room temperature, between 20 and 25 C (68-77F).
People who are allergic to Aceclofenac, Paracetamol or any other ingredients present it should not use this medicine.
The following can interact with Aceclofenac + Paracetamol.
If you are taking any of the above medication, you should inform your doctor about it as they will provide you with the alternatives if necessary.
Aceclofenac + Paracetamol medicine usually starts working in a few minutes, ranging from 10–30 minutes.
Aceclofenac + Paracetamol
Paracetamol 650 mg
Aceclofenac + Paracetamol is made of Aceclofenac & Paracetamol.
It contains 650 mg of Paracetamol.
It is a pain reliever and works effectively in arthritis, osteoarthritis and ankylosing spondylitis. It also reduces back pain, throat pain, etc.
It reduces pain and fever. It is used more commonly to relieve common colds, toothaches, headaches, etc.
Aceclofenac + Paracetamol works effectively against the pain as well as the fever. It is advisable to strictly follow the prescription, and patients with pre-existing medical conditions should be more careful with its intake.
Disclaimer: The information provided here is not meant to substitute an advice from a healthcare professional. The information is not intended to cover all the possible uses, side-effects, precautions, and drug interactions. This information is not intended to suggest that using a specific drug is suitable, safe, or efficient for you or anyone else. The absence of any information or warning regarding the drug should not be interpreted as an implicit guarantee from the organisation. We strongly advise you to consult a doctor if you have any concerns about the drug and never use the medication without a doctor’s prescription.